Digoxin Toxcity

Were you looking for information about Digoxin Toxicity? Digoxin toxcity is a common misspelling of digoxin toxicity.
 
If you are taking digoxin (Lanoxin®) to treat congestive heart failure (CHF) or atrial fibrillation, it is important to be able to identify the possible signs of digoxin toxicity. This potentially dangerous complication occurs when digoxin is not properly removed from the body. As a result, digoxin accumulates in the body to a toxic level. This can happen with a large ingestion of digoxin, as well as with normal use of the drug.
 
Notify your healthcare provider immediately if you notice any symptoms of digoxin toxicity, such as blurred vision, confusion, or vomiting.
 
(For more information, click Digoxin Toxicity. This eMedTV article offers more detailed information on what causes digoxin toxicity and how it is treated. You can also click any of the links in the box to the right for more specific information.)
Ouch! 6 Types of Pain You Might Experience When Getting a Stent
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.